Originally Posted by chyna_dawl
I am considering trying out Ortho Tri-cyclen for my moderate acne.
I went on Alesse and my skin is horrible right now.
The pill itself made my skin very bad in the first two weeks - I don't think it was just an initial breakout because my skin was horrible.
And because I stopped two weeks into its use, my hormones were messed up.... I think this made things even more worse.
Anyways, I'm thinking of trying Ortho Tri-cyclen.
For those of you who had initial breakouts from ANY birth control pill, how long was the initial breakout, and how bad was it?
Hi, I know how it is. I first tried Ortho tri-cyclen and it did just what youre describing Alesse did. I had to stop, I was getting such worse acne when acne was the reason i went on the pill. I think i could only take it for a couple weeks! So I went off, and my face cleared back up to normal. Just this past summer I went on Yasmin, thinking it would be different. But in only one week, I broke out over night with huge cysts. It sucks, I wanted it to work for me, but I couldnt even go out in public with skin like that, so I just simply could NOT wait around to see if it would ever work. I just figured it woudnt ever for me cause I have friends that went on it and only cleared right up..it just must f' with my hormones and do the opposite of helping. Sorry that didnt help much, just probably make you feel worse!
Good luck to you sweetie